# SDR 2006UALA00879

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR SUPPORT BEAM OTBD ATTACH FITTING AT REAR SPAR CRACKED IN HOLE "D".  CRACK LOCATED AT 6:00 O'CLOCK POSITION AND IS CONFINED TO FITTING ONLY.
